# SDR AALA20150322008

- Difficulty date: March 15, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 47,836 hours, 22,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: C035801C
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP OTBD OF NR 1 SEAT TRACK AT FS 502 HAS DAMAGE AT MOUNT HOLE.  INSTALLED CUSP DOUBLER IAW AARD 53-20-00-16.
